# SDR CA071217004

- Difficulty date: December 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 36,007 hours, 50,567 cycles
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7600 · Engine Controls
- Part: Control Cable
- Part number: 3052970
- Condition: Disconnected
- Location: Condition Lever
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER FLIGHT, THE NR 2 CONDITION LEVER WOULD NOT MOVE TO FEATHER OR CUTOFF, THE ENGINE HAD TO BE SHUTDOWN USING THE T-HANDLE.  FURTHER INVESTIGATION REVEALED THAT THE NR 2 TELEFLEX CABLE HAD BECOME UNSCREWED NEAR THE BEARING.  WE WERE UNAWARE THAT THE CABLE COULD BE UNSCREWED AT THIS LOCATION, WHEN THE CABLE IS ASSEMBLED THERE IS NO VISUAL INDICATION THAT THE CABLE CAN BE DISASSEMBLED. THERE ARE NO PROVISIONS FOR THE CABLE TO BE LOCK WIRED AT THIS LOCATION. TIME SINCE NEW UNKNOWN.  FURTHER INVESTIGATION FOUND ONE OTHER UNSCREWED CABLE ON THE AIRCRAFT. WE WILL BE INSPECTING OUR FLEET TO ASSURE NO OTHER CABLES ARE LOOSE. (TC NR 20071217004)
